Abilify and ritalin

Common Questions and Answers about Abilify and ritalin

abilify

this helps you bear the struggle and the journey ahead. i would say stop the ritalin, of course ask your pdoc beforehand.
My doctor put me on Ritalin for listlessness, depression and attention/motivation problems. I also use diet [high protein, no carbs or sugars] and meditation. The Ritalin worked for a while, but now is not working as well and I cannot up the dose because I get heart palpitations and eye tics. When I try to go off the Ritalin I feel suicidal. I feel trapped. I have always thought that Ritalin was destructive to the brain over time.
It's a site specifically geared towards meds, and they have an entire forum section devoted to Abilify. And they have people who know a fair amount about the neurotransmitters.
my doctor has prescrbed Ritalin as a replacement for anti depressant mediction and it seems to be working effectively. i am on 20mg ritalin 15mg abilify and 1500mg lithium----this combo of drugs seems to be controlling the illness!
Hi everyone, I would appreciate a response from anyone who can help. I too take Wellbutrin and Focalin XR (Ritalin). I just started taking Abilify and it worked fantastic and very quickly on my depression symptoms for about a week. Now, I'm back to my usual depressed, irritable, angry self. I am so discouraged and sick of trying all these meds. Why would my doc have me on all these stimulants??? He doesn't want to try me on Adderall because I am a recovering alcoholic.
He starts occupational therapy next week and just started seeing a psychiatrist a month ago. His next appt is Thursday morning and the doctor is wanting to put him on abilify or resperdil and I was wondering if anyone has used either of these and if they helped or had any bad side effects.
My 12 year old son is Bipolar and ADHD. He is on Adderall XR, Abilify, Zyprexa, and Clonidine. I have read that the Adderall can make the bipolar symptoms worsen. At this time, he is completely out of control, stealing, lying, fighting, and failing school. He is getting into fights at school and at home. He is deffiant and disrespectful to everyone he is in contact with. What med combination is best for a child with both disorders?
Well how did they affect you when you were on them? If they caused problematical side effects that could not be mitigated and you discontinued them with your psychiatrist's supervision I can't say they won't occur again. Why weren't you able to tolerate them?
He did not see me when I had 3 SEVERELY psychotic episodes all within about two years before I finally was put on an antipsychotic Zyprexa 7 to 8 years ago which worked like a charm. However, I am now on Abilify at 45 mg. and Lamictal 100mg. for now. I am curious as to why he seems to be so insistent about the ADD because every other doctor I have ever been to has without a doubt diagnosed me with schizophrenia.
I was most upset since I have been morbidly obse most of my life, BUT I did not want my kids to suffer, so they ate healthier foods and were never fat till the meds. At present my daughter uses Abilify for bipolar and my son also uses it for his illness. It does not seem to make them gain weigh, most expensive medication but it does wonders. Good luck. The best way to stop wanting more food is to cut all carbs . On the 4th day u will not be hungary. Fruit, puffed rice ceareal , potato ok.
i am working full time and have two children and very loving and wonderful parnter but stil battle energy levels. I would say lack of energy is the main contributing factor to alot of my behavioural issues and mental anxiety.
Adderall and Ritalin will make moods worse without a Mood Stabiliser - they can cause mania in Bipolars (along with a slew of side effects including death in some cases..
My son is on Abilify for anger and rage, concerta for focus and prozac for anxiety and the pdoc increased his dosage on all 3 within the past week. He is still having issue focusing in school and although he has always had shaky hands, it seems to be worse the past few days. I am concerned that maybe the meds. I have a call into the doctors office but have not yet received a call back on this yet.
Meds work but unless you work with your doctors you wont get there - If you are taking meds that make you exhausted, numb or tired or have other side effects you need to speak to your doctor and work with them - trusting a doctor to know the right meds is a crapshoot and if its a family doctor then youre taking a risk - ive seen too many GP's diagnosing everything from schizophrenia and BP as ADHD and giving ritalin to patients and ive seen (and this is my local GP here) one who has over 75% o
I read side effets of drugs like Depakote, Lamactil, Abilify and Seroquel and blanch and yet people who look at Lithium see it as scary... May be that I am biased because it works for me but its nothing to be scared of.
I took Wellbutrin for over a year and did not have any problems. Everyone is different and of course a lot depends on your health history. I only took the smaller dose as the higher dose turned me into a crazy woman. I just felt so uptight and my kids could get under my skin very easily. Good luck with it. I hope it helps you the way you need it to.
Hi, I have been on Effexor XR for 3 years and I have gained about 40-50pounds, most when my dose was increased to 225, now I am on 75mg b/c I'm getting ready to wean off the medicine in a couple of weeks,and I haven't lost anything yet. My eating habits have not changed and I exercise. I have always been underweight and I could eat whatever I wanted...I'm only 26 years old...I know my metabolism has changed some, but not enough to pack on 40 pounds.
No history of bedwetting as a child. I take abilify (3yrs.), paxil (10yrs.), lorepazam (10yrs.), ritalin (5mo.), and ambien (1yr.). History of frequent UTI's (about 3-4x per year), and kidney infections (about 4 in lifetime). About 2 years ago I started having nighttime incontinence, and I was suspicious of abilify as a potential cause.
Once she felt better, she got back on the Adderoll/Zoloft rollercoaster and off the Abilify and Serouquel. She is also bulemic and purges after every meal. She's been to the hospital 3x for extremely low potassium (sweats, palpitations, nasea and diziness). My question is how the Adderol and Zoloft interact with the Bipoar I condition and the bulemia. Thanks.
I didnt take the Prozac today (Sat) and I am told to start the Cymbalta this Monday ( in 2 days) I have had withdrawal problems b4 with quick weaning off of Paxil and dont want to experience Seratonin syndrome ,end up in the ER ect.. I am also on ritalin,Lamicital,Abilify,attenalol.... Should I do this quick transition to cymbalta? My Dr said we dont have time to do it slow.. I feel he is having me do something Reckless.
00 P.M he take .5 clonidine and 10 of Ritalin. At bedtime he takes .5 of clonidine and 10 of Abilify. Most evenings he is so tired he wants to go to bed by 7:00 or 7:30. Can this be a result of all of this medication?
He doesn't smile and always so serious. Try an experiment and didn't give him the meds in the morning and took him to his game and he was smiling and actually having conversation with his teammates, it broke my heart seeing that.... But I also then saw him getting very upset quicker and stomping and kicking..... So that was my experiment. Does this medication change their personality.....
Cymbalta Effexor Mirtazapine Amatriptyline Augmenter Drugs - Buspar - Just.....
he was recently had lowered his abilify and the phsyciatrist put him on prozac he takes that in the morning along with 1 mg of abilify in am and pm he was on 4 mg but there wiening him off the abilify well he has been much worse at home and school cause his meds are messed up.they should of put him on a mood stablizer and adhd meds it doesnt make sence hes been on alot of meds since he was 4 years old. i need something that is going to be right for him to take.
There, he was taken off of the stimulant and put on Abilify and Mood Disorder NOS was added to his diagnosis. Now, 2 years later, the behavior, impulsiveness, defiance hasn't gotten much better. We've now been a new drug for about 2 weeks and I've noticed a small change for the better. (And yes, we've spent endless amounts of money on therapy). My advice to you is this...
I know a lady on another forum who was on lamictal and abilify. she said she was tense after a while and her pdoc changed abilify to seroquel. since then i hear from her sporadically but she seems ok.
I am the only one that can deal with his behavior, family and friends are always saying negative comments about him and that brakes my heart. Recently relocated from florida to another state. He likes going to school and does well. But his father says that maybe he is biopolar or suffering from dementia. I am in need of some counselling, or any advice on how to deal with my son's behavior. thank you Ingrid R.
Its just most of the medications out in the next few years (including one potential this year) are clinically similar to Abilify so they have the same effects of akathesia and long term effects of tardive dykinesia and diabetes (less of a risk than others but still on the warning label, someone I knew got it).
I have ADD (no hyper activity). I have been on ritalin and adderall, not at the same time. I was initially on ritalin and was switch to addrall when I began to have problems with irregular heart beat. I don't recall having paranoia or delusions on either medication. Both medications helped with my concentration.
MedHelp Health Answers